Scattering from natural rough surfaces modeled by fractional Brownian motion two-dimensional processes

Citation
G. Franceschetti et al., Scattering from natural rough surfaces modeled by fractional Brownian motion two-dimensional processes, IEEE ANTENN, 47(9), 1999, pp. 1405-1415
Citations number
29
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Information Tecnology & Communication Systems
Journal title
IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION
ISSN journal
0018-926X → ACNP
Volume
47
Issue
9
Year of publication
1999
Pages
1405 - 1415
Database
ISI
SICI code
0018-926X(199909)47:9<1405:SFNRSM>2.0.ZU;2-L
Abstract
A model for electromagnetic scattering from natural rough surfaces describe d by means of fractional Brownian motion model is developed. The fractal su rface model is employed to obtain the Kirchhoff solution of the Stratton-Ch u scattering integral. An analytical viable formulation is achieved and com pared to available classical solutions. Comparison with experimental data i s also provided. Results show advantages of proposed solution from both the oretical and experimental viewpoint.